# SDR QXEA200701763

- Difficulty date: November 25, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 1,254 hours, 1,188 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2354: APU GEN DROPPED OFF LINE DURING ENGINE START.  APU FAILED TO START.  AIRCRAFT RETURNED TO BLOCK.  PLACED ON MEL IAW MEL REF 49-00-1, RSI NR 358894.
